# SDR SWAA2018102226081

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 17,572 hours, 7,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BIN EMERGENCY LIGHT LENS COVER MISSING AT ROW 8.  INSTALLED COVER PER SIP.
